# SDR HALA0700554

- Difficulty date: December 25, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 19,696 hours, 3,785 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Location: Pneumatic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU PNEUMATIC AIR INOP.  BITE CHECK ECU PER AMM 49-11-00.  NO FAULTS NOTED.  APU STARTED ON FIRST ATTEMPT.  OK FOR SERVICE.  APU AIR OPS CK GOOD.
